# SDR ASOA20150203017

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969405
- Condition: Corroded
- Location: Frames 10-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L HAS CORROSION BETWEEN FRAMES 10 - 14.  R & R THE STRINGER IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
